# SDR CA970603020

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct Seal
- Part number: NSA80543208
- Condition: Failed
- Location: Rt Wing
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING, MESSAGE RIGHT HAND WING DUCT LEAK. SYSTEM SHUT DOWN. FOUND HEAVY PNEUMATIC LEAK IN RIGHT HAND AT INTERMEDIATE RIB LEADING EDGE. REQUIRED MANDATORY ACTION CARRIED OUT 36-20-233. NEW DUCT SEAL INSTALLED, LEAK CHECK CARRIED OUT. SYSTEM SERVICEABLE.
